Results 1 to 8 of 8
  1. #1
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127

    Please help me problems after second sustanon shot

    Yesterday I made my second pin sustanon 250. I am in my first cycle only sustanon 500mg weekly. Day 1 2 3 im feeling good. Yesterday after the second pin'm feeling bad, I feel anxiety, tachycardia, today's training I had no energy, I have little appetite and now also feel chest pain in the chest. What should I do? I feel bad I would not go to hospital

  2. #2
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Sounds like your HR is spiking which is expected(but not the way your describing)... Are you taking an AI? HCG on cycle? What's your BP at?

  3. #3
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127
    Body Pressure is ok 120 80. heartbeats more high than usual already just wake +15/20 at rest. I started sustanon 0,7 ml Monday afternoon. Second sustanon Friday morning 1ml (sustanon 250). No hcg , I would like to start it soon, week 3/4 until pct. Arimidex started day 5 0.12 mg, 0.25 mg arimidex 6 day today. Aching from the second pin, no swelling no fever. I feel strange, feeling strong beat tachycardia malaise little appetite

  4. #4
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by Faacus View Post
    Body Pressure is ok 120 80. heartbeats more high than usual already just wake +15/20 at rest. I started sustanon 0,7 ml Monday afternoon. Second sustanon Friday morning 1ml (sustanon 250). No hcg, I would like to start it soon, week 3/4 until pct. Arimidex started day 5 0.12 mg, 0.25 mg arimidex 6 day today. Aching from the second pin, no swelling no fever. I feel strange, feeling strong beat tachycardia malaise little appetite
    It's probly from the prop in the sust as it's very short acting(prop is my fav - but after my first pin I always feel my HR spike - a lil) your hormones are in flux atm so it's pretty normal but keep an eye on your resting HR... BP. Is fine

    Take your dex @ .25mgs EOD til you pull BW at the 6wk mark

  5. #5
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127
    I'm thinking of ending here my first cycle. I do not feel well at times, I can not make 100% in my workouts feel this slight chest pain very often during the day and during training. I also feel discomfort in the right nipple, sometimes burning, no swelling. Bp is ok, hr is ok, now I had to do my third pin but I fear worse sides. In the early days I also had 37.5 fever which then is passed. Today still 37.0 c. I have no problems in my heart, I'm 29, work out for more than 10 years old, 5'9 'x 180 lbs 10% bf. Can I switch to test sustanon enanta and I resolve this sides? Or stop and continue adex for another 15 days. Pct is necessary after 2 pin of sustanon?

  6. #6
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Its called test flu, ussually lasts a few days to a week. Do a search about it.

  7. #7
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127
    I've read about test-flu. I am in the day 8 of the first cycle, today's training was good and looks chest pain and discomfort go away. Tomorrow I have to do my third pin and hope that the sides do not come back.. Now I feel sometimes burn right nipple. It is necessary to increase dose adex 0.25 eod over?

  8. #8
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,158
    I would continue at .25mgs eod for longer and then see if you need to go up to .5mgs. .25mgs works fine for me when shooting 100mgs a week but everyone is different
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •